Chebyshev constants, linear algebra and computation on algebraic curves

ResearchSpace/Manakin Repository

Show simple item record Ma‘u, S en 2015-04-15T04:22:49Z en 2015 en
dc.identifier.citation Linear and Multilinear Algebra 63(10):2043-2060 2015 en
dc.identifier.issn 0308-1087 en
dc.identifier.uri en
dc.description.abstract In previous work of the author, directional Chebyshev constants were studied on a complex algebraic curve. Using linear algebra, we study further properties of these constants. We show that Chebyshev constants in different directions are proportional if their corresponding polynomial classes satisfy certain algebraic relations. If V is a quadratic curve, this condition is equivalent to V being irreducible. We conjecture that it is equivalent to irreducibility in general. en
dc.relation.ispartofseries Linear and Multilinear Algebra en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. Details obtained from en
dc.rights.uri en
dc.title Chebyshev constants, linear algebra and computation on algebraic curves en
dc.type Journal Article en
dc.identifier.doi 10.1080/03081087.2014.936433 en
pubs.issue 10 en
pubs.begin-page 2043 en
pubs.volume 63 en
dc.description.version AM - Accepted Manuscript en
pubs.end-page 2060 en
dc.rights.accessrights en
pubs.subtype Article en
pubs.elements-id 463928 en Science en Mathematics en
dc.identifier.eissn 1563-5139 en
pubs.record-created-at-source-date 2015-01-27 en

Full text options

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace

Advanced Search